# SDR P2EA98250

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C356932
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - BS 685 RT FRAME FITTING CRACKED.  REPLACED FUSELAGE FRAME FITTING AT BS 685 RT FROM WL 186 TO WL 255 PER BOEING FAX COO-SJO-98-0632RR DATED SEPT 16, 1998.  (M)
